# SDR ASAA2023010641514

- Difficulty date: January 6, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 50,645 hours, 14,756 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40021
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND JUST INBOARD OF STAB. STA 147.90 LOWER SKIN, RIGHT HAND STABILIZER APPROX . 1.25" IN LENGTH. MARKED. GROUNDED - YES. REPAIRED RIGHT HORIZONTAL LOWER SKIN AT STAB STA 147.90 PER B737-800 SRM 55-10-01-2R-11; REPAIR IS CAT "B" AND HAS INSPECTION THRESHOLD OF 56,000 TOTAL FLIGHT CYCLES AN INTERVAL OF 9,000 FLIGHT CYCLES PER B737-800 SRM 55-10-01-2R-11.
